BibTeX record journals/jgt/NakamotoSS06

download as .bib file

@article{DBLP:journals/jgt/NakamotoSS06,
  author    = {Atsuhiro Nakamoto and
               Tadashi Sakuma and
               Yusuke Suzuki},
  title     = {N-flips in even triangulations on the sphere},
  journal   = {Journal of Graph Theory},
  volume    = {51},
  number    = {3},
  pages     = {260--268},
  year      = {2006},
  url       = {https://doi.org/10.1002/jgt.20132},
  doi       = {10.1002/jgt.20132},
  timestamp = {Tue, 06 Jun 2017 22:19:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/NakamotoSS06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics